# SDR DALA2024040203981

- Difficulty date: March 31, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 87,681 hours, 40,110 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 DISC: CRACK INDICATION ON FRAME 66 RH SIDE DOOR STOOP FITTING 7 HOLE 2 . C RACK DIRECTION 10 0.CLOCK( LOOKING FWD) CRACK DEEP = 0.050 INCH. AA 53 11-01216 AD RELATED ACTIONS REQUIRED PRIOR TO FURTHER FLIGHT . C/A: PERFORMED PERMANENT REPAIR ON HOLE #2 DOOR STOP FITTING #7 FR66 RH SIDE AS PER A320 SRM 53-41-12-300-010.
